# SDR DALA2017080306021

- Difficulty date: August 2, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE, BETWEEN WS 453.5 & 481.5 OVERWING FUEL PORT CUTOUT, DEEP PITTING CORROSION.  REMOVED THE CORROSION AND FOUND .160" REMAINING MATERIAL. FOUND TO BE OUT OF LIMITS IAW SRM 57-20-01, ALLOWABLE DAMAGE 3. REPAIRED IAW ER/A PRI 559862-14, REV 0 & 1, AND ER/A 559862-14, REV ORIGINAL.
